# SDR GLBA20111207G

- Difficulty date: December 4, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 31,603 hours, 39,160 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire
- Condition: Damaged
- Location: Pedistal
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED THAT WHEN TAKEOFF POWER WAS APPLIED THE AUTOFEATHER DID NOT ARM ON EITHER SIDE.  MX R & R HIGH PRESSURE SWITCH,  R & R AFX ARMING SWITCH, REPAIRED BROKEN WIRE ON SWITCH IN PEDESTAL AND ADJUSTED SWITCH REF AIM 12.15.0 & 61-21-02-201, OPS CHECKED GOOD.
